# SDR TRAX200600195

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT FLOOR TRACKS AFT OF LAV AT LBL9, LBL27, RBL9 AND RBL27 HAVE CORROSION, RESOLVED ON W/O: 24018 TASKCARD: N/R-00422.  REMOVED AND REPLACED CORRODED FLOOR TRACKS  IAW AMM CRJ200 53-01-11 CM20420 JOB COMPLETE.
